Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 636078, 8 pages
Research Article

Estimation of Approximating Rate for Neural Network in 𝐿𝑝𝑀 Spaces

1School of Mathematics & Statistics, Southwest University, Chongqing 400715, China
2Department of Mechanical Engineering, Taipei Chengshih University of Science and Technology, No.2 Xue-Yuan Rd., Beitou, Taipei 112, Taiwan

Received 13 February 2012; Accepted 27 March 2012

Academic Editor: Juan Manuel PeΓ±a

Copyright Β© 2012 Jian-Jun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-Jun Wang, Chan-Yun Yang, and Jia Jing, “Estimation of Approximating Rate for Neural Network in Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 636078, 8 pages, 2012.